Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

New points of view in knot theory


Author: Joan S. Birman
Journal: Bull. Amer. Math. Soc. 28 (1993), 253-287
MSC: Primary 57M25; Secondary 20F36, 57-02
MathSciNet review: 1191478
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC: 57M25, 20F36, 57-02

Retrieve articles in all journals with MSC: 57M25, 20F36, 57-02


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1993-00389-6
Keywords: Knots, links, knot polynomials, knot groups, Vassiliev invariants, R-matrices, quantum groups
Article copyright: © Copyright 1993 American Mathematical Society